Skip to main content

Testosterone Booster Side Effects: No Where Nearly As Bad As Anabolic Steroids

There has been a lot of media speculation regarding the safety of testosterone boosters in recent times. You will find contrasting opinions, where one group (of medical experts) has warned of the potential testosterone booster side effects

Testosterone booster side effects and the precautions you must take

On the other hand, there is another group (also consisting of medical experts, as well as sportsmen and bodybuilding professionals) who actively encourage using these supplements due to their benefits. The “against” group claim that there have been no credible clinical trials to suggest that testosterone boosters are in fact safe for human consumption.

Contrary to this notion and as recently as in late 2013, a number of clinical studies have taken place that have contradicted this negative press. Most of this research was conducted in Europe and in the United States.

contradictory opinions on testosterone booster side effects

Going back to the arguments “against” the use of testosterone boosters, and their prominence in the media and across the Internet, will have you believe that testosterone boosters are a danger to your liver and kidneys as well as the heart. These arguments have gone as far as suggesting that testosterone boosters can actually cause cancer. It must be noted, that there is no supporting medical evidence to substantiate these “opinions”.

Other claims about testosterone booster side effects include; they cause headaches, encourage dementia as well as other psychological problems. In reality, there is no evidence to support these claims. Some circles categorize the use of testosterone boosters and illegal anabolic steroids as the same thing.

The mentioned side-effects are in reality more closely associated with the use of anabolic steroids that usually come in a synthetic form of testosterone. Furthermore, steroids are illegal in most countries and banned by most professional sports organizations.

Do Testosterone Booster Side Effects Exist ?

men discussing the rumored side effects

I am not suggesting in any way that testosterone booster side effects don’t exist, this would simply be providing you with false information. The most common type of testosterone booster side effects that you could experience are outbreaks of acne, as well as mild headaches.

For your information, it is normal for headaches and acne to occur when testosterone levels increase. The headaches typically subside after a few days, and the acne can be cured by using commonly available remedies from your local pharmacy.

What Does Clinical Research Tell us About Testosterone Boosters?

what research says about testosterone booster side effects

As stated earlier, there have recently been a number of clinical studies carried out both in the United States as well as in Europe looking at testosterone booster side effects and it can be said without reservation, as of yet, there has not been any definitive evidence put forward to suggest that these supplements can actually be harmful.

A good way of judging whether a testosterone booster is actually having more than the desired effect would be to come off the supplement for a week or so… to allow your body to cleanse itself.This “break period” will provide you with a good indicator of any unwarranted effects that you may have been subliminally experiencing.

The bottom line is, yes, its true, there are some testosterone booster side effects, but no where serious as some people would have you believe.

Share and prove you care!:

Leave a Reply

Your email address will not be published. Required fields are marked *